# SDR SIMA20220405002

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,791 hours, 38,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Broken
- Location: Fa
- Component: Flashlight Brac
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-REMOVED AND REPLACED FA EMERGENCY FLASHLIGHT HOLDER IAW EMB 145 AMM 33-50-16 OPS CHECK GOOD
